# SDR CA960315016

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 641500R
- Condition: Seized
- Location: Starter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING TOWING IT WAS NOTICED THAT THE PROP WOULD TURN IN ONE DIRECTION BUT NOT THE OTHER. MAINTENANCE REMOVED THE STARTER AND FOUND THE CLUTCH SEIZED.
